On $\epsilon$-regularization of the Cauchy problem and a half-space problem for a pseudo-parabolic equation in Sobolev classes
Differencialʹnye uravneniâ, Tome 34 (1998) no. 4, pp. 486-494
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_4_a7,
author = {M. A. Abdrachmanov},
title = {On $\epsilon$-regularization of the {Cauchy} problem and a half-space problem for a pseudo-parabolic equation in {Sobolev} classes},
journal = {Differencialʹnye uravneni\^a},
pages = {486--494},
year = {1998},
volume = {34},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_4_a7/}
}
TY - JOUR AU - M. A. Abdrachmanov TI - On $\epsilon$-regularization of the Cauchy problem and a half-space problem for a pseudo-parabolic equation in Sobolev classes JO - Differencialʹnye uravneniâ PY - 1998 SP - 486 EP - 494 VL - 34 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_4_a7/ LA - ru ID - DE_1998_34_4_a7 ER -
%0 Journal Article %A M. A. Abdrachmanov %T On $\epsilon$-regularization of the Cauchy problem and a half-space problem for a pseudo-parabolic equation in Sobolev classes %J Differencialʹnye uravneniâ %D 1998 %P 486-494 %V 34 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1998_34_4_a7/ %G ru %F DE_1998_34_4_a7
M. A. Abdrachmanov. On $\epsilon$-regularization of the Cauchy problem and a half-space problem for a pseudo-parabolic equation in Sobolev classes. Differencialʹnye uravneniâ, Tome 34 (1998) no. 4, pp. 486-494. http://geodesic.mathdoc.fr/item/DE_1998_34_4_a7/